# SDR UALA2010010400044

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 44,361 hours, 5,449 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP. SEAT ROW 35 LT.  SECURED CONNECTOR.  OPS CKS NORMAL.
